# SDR CALA2025062005744

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 79,000 hours, 29,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT M1675 FAILS 15 MIN. CAPACITY CHECK. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT M1675 IAW 737NG AMM 33-51-06-960-805. OPS CHECKS GOOD. PARTS USED: 99-3351-3-0015,QTY :1
